Alert archive / Michigan / Tornado Warnings in 2010

Tornado Warning 19, NWS Grand Rapids, MI

July 22, 2010Barry County, Calhoun County, Kalamazoo County, Michigan

NWS Grand Rapids, MI issued this tornado warning at Jul 22, 2010, 4:25 PM EDT for Barry County, Calhoun County, Kalamazoo County, Michigan. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2010, 4:25 PM EDT (20:25 UTC)
Expired
Jul 22, 2010, 5:00 PM EDT
In force
35 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

Counties Barry County, MI, Calhoun County, MI, Kalamazoo County, MI

The radar

The Grand Rapids radar (KGRR), 62 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 4:49 PM EDTTSTM WND DMGBedford, MINUMEROUS TRESS AND POWER LINES DOWN ACROSS TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WFUS53 KGRR 222025
TORGRR
MIC015-025-077-222100-
/O.NEW.KGRR.TO.W.0019.100722T2025Z-100722T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 PM EDT THU JUL 22 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTH CENTRAL BARRY COUNTY IN SOUTHWEST MICHIGAN...
  NORTHWESTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
  NORTHEASTERN KALAMAZOO COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 500 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
  DANGEROUS STORM WAS LOCATED NEAR RICHLAND...AND MOVING EAST AT 30
  MPH.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  RICHLAND...           GALESBURG...          CLIMAX...
  AUGUSTA...            BEDFORD...            SPRINGFIELD...
  HIGHLAND PARK...      GULL LAKE...          YORKVILLE...
  HOWLANDSBURG...       LEVEL PARK...         FORT CUSTER...
  WEST LEROY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN
GRAND RAPIDS AT 1 800 647 3836.

&&

LAT...LON 4245 8518 4217 8526 4233 8551 4241 8549
TIME...MOT...LOC 2025Z 282DEG 24KT 4235 8541

$$

TJT
1 follow-up statement
808 
WWUS53 KGRR 222036
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
436 PM EDT THU JUL 22 2010

MIC015-222046-
/O.CAN.KGRR.TO.W.0019.000000T0000Z-100722T2100Z/
BARRY MI-
436 PM EDT THU JUL 22 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL BARRY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EITHER WEAKENED OR MOVED OUT
OF THE WARNED AREA.

LAT...LON 4242 8519 4217 8526 4230 8543 4242 8538
TIME...MOT...LOC 2036Z 282DEG 24KT 4233 8530

$$

MIC025-077-222100-
/O.CON.KGRR.TO.W.0019.000000T0000Z-100722T2100Z/
KALAMAZOO MI-CALHOUN MI-
436 PM EDT THU JUL 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN CALHOUN AND
NORTHEASTERN KALAMAZOO COUNTIES UNTIL 500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES SOUTHEAST OF RICHLAND...MOVING EAST 
SOUTHEAST AT 30 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
   FORT CUSTER AROUND 440 PM EDT...
   SPRINGFIELD AROUND 445 PM EDT...

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  CLIMAX...             AUGUSTA...            BEDFORD...
  SPRINGFIELD...        HOWLANDSBURG...       LEVEL PARK...
  FORT CUSTER...        WEST LEROY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING OBJECTS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN
GRAND RAPIDS AT 1 800 647 3836.

&&

LAT...LON 4242 8519 4217 8526 4230 8543 4242 8538
TIME...MOT...LOC 2036Z 282DEG 24KT 4233 8530

$$

LAURENS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 4:00 PM EDT, 25 minutes earlier.

Area forecast discussion, Jul 22, 4:00 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EDT THU JUL 22 2010

LATEST UPDATE...ALL BUT AVIATION...

.SYNOPSIS...(400 PM EDT THU JUL 22 2010)
A FRONTAL BOUNDARY WILL LINGER ACROSS THE AREA THROUGH SATURDAY
LEADING TO THUNDERSTORMS WITH HEAVY RAIN AT TIMES.  SOME OF THE
STORMS COULD BE SEVERE.  A DRIER AIRMASS ARRIVES SUNDAY INTO MONDAY.

&&

.SHORT TERM...(400 PM EDT THU JUL 22 2010)
(TONIGHT THROUGH SATURDAY NIGHT)

THE MAIN CHALLENGE DEALS WITH THE RISK FOR HEAVY RAIN AND SEVERE
WEATHER THROUGH SATURDAY.

INITIAL ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK THROUGH
SOUTHERN LOWER MI THROUGH 6 PM. FAVORABLE DEEP LAYER SHEAR EXISTS
AND INSTABILITY HAS INCREASED.  NEXT A LOW LEVEL JET DEVELOPS IN
WISCONSIN AND MOVES INTO LOWER MI TONIGHT.  THIS FEATURE WILL RAISE
THE RISK FOR SEVERE STORMS. ALOFT UPPER LEVEL DIVERGENCE WILL VENT
THE STORMS AND DEEP LAYER SHEAR IS MARGINALLY SUPPORTIVE OF
ORGANIZED CONVECTION. INSTABILITY REMAINS FAVORABLE FOR STRONGER
CONVECTION AND THIS WILL ALLOW FOR SOME OF THE STORMS TO BE SEVERE.
HOW ORGANIZED THE SEVERE WEATHER BECOMES DEPENDS ON THE EVOLUTION OF
THE CONVECTION AND HOW IT MODIFIES THE ENVIRONMENT.

PERHAPS A BREAK IN THE STRONGER CONVECTION ON FRIDAY AS THE FORCING
BECOMES WEAKER...BUT SATURDAY HAS A MUCH STRONGER UPPER SYSTEM
MOVING THROUGH.    DEEP LAYER SHEAR BECOMES STRONGER AND INSTABILITY
COULD BECOME SUPPORTIVE OF WIDESPREAD SEVERE WEATHER.

&&

.LONG TERM...(400 PM EDT THU JUL 22 2010)
(SUNDAY THROUGH THURSDAY)

HIGH PRESSURE WILL BUILD IN AND PRODUCE FAIR AND LESS HUMID WX
SUNDAY AND MONDAY. TEMPS WILL UNDERGO A MODERATING TREND AND IT WILL
ALSO TURN MORE HUMID FOR THE MIDDLE OF NEXT WEEK AS FLOW BECOMES
SOUTHERLY ON THE BACK SIDE OF THE HIGH PRESSURE RIDGE. THIS IN
CONJUNCTION WITH A LOW PRESSURE SYSTEM MOVING IN FROM THE WNW WILL
BRING A CHC OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY.

&&

.AVIATION...(100 PM EDT THU JUL 22 2010)
A LARGE AREA OF RAIN OVER SOUTHERN AND CENTRAL LAKE MI WILL CONTINUE
TO MOVE EAST AND SHOULD IMPACT ALL THE TAF SITES THIS AFTN. A COUPLE
OF WEAK ISOLATED THUNDERSTORMS ARE NOTED ESE OF MILWAUKEE... BUT
THEY WILL GRADUALLY DIMINISH AS THEY DRIFT FURTHER TO THE EAST DUE
TO THE LACK OF INSTABILITY ACROSS OUR AREA. HOWEVER CONDITIONS
SHOULD  GRADUALLY TRANSITION FROM VFR INTO THE MVFR FLIGHT CATEGORY
AT ALL TAF SITES THIS AFTN AND EVE AS RAIN AND LOWER CLOUDS MOVE IN.

THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND OVERNIGHT AS THE
NOCTURNAL LOW LEVEL JET KICKS IN AND MOISTURE AND INSTABILITY RAMP
UP. FOR NOW WE WILL HAVE TSTORMS FCST IN THE VICINITY OF ALL TAF
SITES IN THIS TIME FRAME. MAINLY MVFR CONDITIONS ARE EXPECTED AT ALL
TAF SITES OVERNIGHT... BUT BRIEF REDUCTIONS INTO THE IFR OR LIFR
FLIGHT CATEGORY ARE POSSIBLE WITH THE STRONGEST STORMS WITH
POTENTIAL FOR LOCALLY VERY HEAVY RAINFALL. THERE SHOULD BE A LULL IN
RAIN AND TSTORM ACTIVITY LATER FRIDAY MORNING BEFORE INSTABILITY
REALLY RAMPS UP FRIDAY AFTERNOON.

&&

.MARINE...(400 PM EDT THU JUL 22 2010)
BASED ON THE INCREASING WINDS AND WAVES TONIGHT...MAINTAINED THE
SMALL
CRAFT ADVISORY...THAT WILL LAST INTO FRI AFTERNOON.  WINDS AND WAVES
LIKELY TO BE HAZARDOUS FOR SMALL CRAFT PLUS CURRENTS STRONGER DUE TO
THESE CONDITIONS.  SO RIP CURRENT RISK LIKELY TO BE HIGH.

&&

.HYDROLOGY...(400 PM EDT THU JUL 22 2010)
DECIDED TO GO WITH A FLASH FLOOD WATCH THROUGH TONIGHT FOR MUCH OF
MY WRN COUNTIES.  HIGH PRECIPITABLE WATER AIRMASS WAS MOVING INTO
THE REGION.  LOW LEVEL JET IN WISCONSIN WILL STRENGTHEN AND MOVE
INTO WRN LOWER MI TONIGHT.  THIS WILL LEAD TO STRONGER MOISTURE
TRANSPORT AND CONVERGENCE OVER THE WATCH AREA TONIGHT.  THE CELLS
COULD REPEAT OVER THE SAME AREA FOR A COUPLE OF HOURS...LEADING TO
EXCESSIVE RAINFALL. EFFICIENT RAINFALL EXPECTED GIVEN THE DEEP WARM
LAYER.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....FLASH FLOOD WATCH THROUGH TONIGHT NORTHWEST OF A LINE FROM
      VAN BUREN COUNTY TO ISABELLA COUNTY.
LM....SMALL CRAFT ADVISORY LATER TONIGHT INTO FRIDAY.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    LAURENS
AVIATION:     LAURENS
MARINE:       MJS
HYDROLOGY:    MJS
Hazardous weather outlook, Jul 22, 11:00 AM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1100 AM EDT THU JUL 22 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-230915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1100 AM EDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTHWEST LOWER
MICHIGAN LATE THIS AFTERNOON. THERE IS A SLIGHT RISK A FEW STORMS
COULD GET CLOSE TO SEVERE LIMITS DURING THE EARLY EVENING AS THE
WARM FRONT PUSHES INTO THE AREA. THIS WOULD MOSTLY BE IN THE FORM OF
DAMAGING WIND GUSTS. THE GREATEST CONCENTRATION OF RAIN AND
THUNDERSTORMS WOULD ACTUALLY BE NEAR AND NORTH OF ROUTE 10 BETWEEN 6
PM AND ABOUT MIDNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN THAT
AREA. LOCALIZED FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS
WOULD BE THE LARGEST HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY BUT THE FRONT IS
EXPECTED TO BE STALLED OVER NORTHERN LOWER MICHIGAN DURING FRIDAY.
THE CLOSER ONE GETS TO THE FRONT FRIDAY... THE HIGHER THE CHANCES
OF SEEING A THUNDERSTORM. IT WOULD NOT BE OUT OF THE QUESTION AN
ISOLATED DAMAGING WIND GUST WOULD OCCUR FROM THE STRONGEST STORMS
FRIDAY AFTERNOON. THIS WOULD NOT BE A WIDESPREAD EVENT. MOST
LOCATIONS MAY NOT EVEN SEE RAIN FRIDAY DURING THE DAY.

HOWEVER WITH THE WARM FRONT NORTH OF ROUTE 10 FRIDAY HOT AND HUMID
AIR WILL MOVE INTO THE AREA. AFTERNOON TEMPERATURES SHOULD BE NEAR
90 DEGREES AND WITH DEW POINTS IN THE MID 70S THE HEAT INDEX
VALUES COULD REACH INTO THE DANGER CATEGORY... OVER 100 DEGREE FOR
SEVERAL HOURS. THIS WOULD INCREASE THE RISK OF HEAT STROKE FOR
ANYONE HAVING TO WORK OUTSIDE FRIDAY AFTERNOON.

THE PASSAGE OF THE COLD FRONT SATURDAY EVENING WILL TOUCH OFF
STRONG TO SEVERE STORMS DURING THE MID TO LATE AFTERNOON. DAMAGING
WINDS... VERY HEAVY RAINFALL WITH LOCAL FLOODING OF POOR DRAINAGE
AREAS BEING POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE SATURDAY.

LMZ844>849-230915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1100 AM EDT THU JUL 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS WILL BECOME STRONG OUT OF THE SOUTHEAST LATER THIS AFTERNOON
AND CONTINUE THROUGH TONIGHT. THIS MAY LEAD TO WAVE HEIGHTS BEING
HAZARDOUS TO SMALL WATER CRAFT AND INCREASE THE THREAT OF RIP
CURRENTS.

THUNDERSTORMS WITH HEAVY RAINFALL AND GUSTY WINDS WILL MOVE
THROUGH THE NEAR SHORE WATERS LATE THIS AFTERNOON INTO EARLY
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST WINDS WILL SLOWLY DECREASE FRIDAY AFTERNOON HOWEVER UNTIL
THEN WINDS AND WAVES MAY BE STRONG ENOUGH TO BE A HAZARD TO SMALL
WATER CRAFT. AN INCREASED RISK FOR RIP CURRENTS WILL EXIST ON
FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TOO.

THE PASSAGE OF A STRONG COLD FRONT SATURDAY EVENING IS EXPECTED TO
TOUCH OFF STRONG TO SEVERE STORMS WITH GUSTY WINDS AND INCREASED
WAVE HEIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE SATURDAY.

WDM MJS

In the hours before

Special weather statement, Jul 22, 2:47 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
247 PM EDT THU JUL 22 2010

MIZ064-221945-
ALLEGAN-
247 PM EDT THU JUL 22 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF SAUGATUCK...MOVING EAST AT
40 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  GANGES...             SAUGATUCK STATE PARK...
  DOUGLAS...            GLENN...              SAUGATUCK...
  PULLMAN...            FENNVILLE...          HAMILTON...
  BURNIPS...            ALLEGAN...            HOPKINS...
  DORR...               MOLINE...             BRADLEY...
  SHELBYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4255 8625 4257 8624 4262 8625 4265 8624
      4270 8622 4275 8558 4244 8566 4249 8626
TIME...MOT...LOC 1847Z 274DEG 33KT 4259 8631

TJT
Local storm report, Jul 22, 4:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EDT THU JUL 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HEAVY RAIN       3 SW KENTWOOD           42.87N 85.63W
07/22/2010  M1.37 INCH       KENT               MI   OFFICIAL NWS OBS

            90 MINUTE TOTAL

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 10:46 AM EDTSmall Craft AdvisoryGRR30 hr
Jul 22, 2:18 PM EDTSpecial Marine WarningGRR72 min
Jul 22, 2:47 PM EDTSpecial Weather StatementGRRAllegan58 min
Jul 22, 4:03 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Calhoun, Eaton, Kalamazoo42 min
Jul 22, 4:05 PM EDTFlash Flood WatchGRRAllegan, Clare, Isabella, Kent, Lake, Mason and 8 more12 hr
Jul 22, 4:23 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo, Van Buren52 min
Jul 22, 4:41 PM EDTTornado WarningGRRCalhoun, Kalamazoo49 min
Jul 22, 5:12 PM EDTAreal Flood AdvisoryGRRCalhoun, Kalamazoo8 hr
Jul 22, 5:14 PM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson46 min
Jul 22, 5:42 PM EDTTornado WarningGRRCalhoun, Jackson29 min
Jul 22, 5:56 PM EDTAreal Flood AdvisoryGRRJackson6 hr
Jul 22, 7:07 PM EDTSpecial Marine WarningGRR83 min

Nearby

Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.